| Model Number |
H7493952812220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).It is indicated that the device will not be returned for evaluation.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left anterior descending artery.A 2.25x12mm synergy drug-eluting stent was advanced to treat the lesion.However, while advancing, it was noted that the stent delivery system (sds) broke halfway.The device was pulled out and the broken sds came with it.No patient complications were reported.